Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Inge

Sleep Problem

Recommended Posts

I have a sleeping problem. During the day I fall into a deep sleep where I  cannot be awakened. I have slept through breakfast, lunch and dinner, doctor appointments etc. I have slept for 35 hours straight.  I feel drugged . I can't prevent it from happening. I hear  people trying to get me up but I  cannot move or keep my eyes open.  I don't get any meds when I am in  this deep sleep.  

I am was taking  2 Rytary [23.75-95mg each]  7 to 8 times a day  [every 2 1/2 hrs ]  starting at 5 am and ending at 10 pm.

I was taking  Requip HCL 0.5mg along with the Rytary (7 times a day).

  A nurse at the NPF suggested it may be the Requip..so I have cut it down to 3x a day. That seems to have helped but i still have the problem. Some days are better than others. 

I am also experiencing moments of brain fog and have memory loss. I can't remember what day it is or what happened yesterday.  

AND then there are moments like this. When I feel perfectly normal  and am capable of writing this. Is all of this part of the disease?    I am very worried about the fact that I cannot be awakened 

 

Share this post


Link to post
Share on other sites

We always recommend to see your doc; wean off agonists and in some cases the levodopa (Rytary) needs to be reduced.  We also get a sleep study and we look at all the meds.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×